Management Of Diarrhea In Children Aged 2 Years?

Illustration of Management Of Diarrhea In Children Aged 2 Years?
Illustration: Management Of Diarrhea In Children Aged 2 Years? data.unicef.org

Congratulations, my child, 2 years today, from morning until sunset, it has been 5 times BAB, medicine or what anticipation is right before I bring it to treatment.

1 Answer:

Hello, thank you for the question to HealthReplies.com

Basically mild diarrhea / diarrhea in children does not require any treatment. The most common cause of diarrhea in children is rotavirus infection and this infection can improve and heal by itself in 3-7 days. The following are some of the things you can do right now:

 Give more drink to your child (may give whatever you want to drink) If the child vomits, give less drink but more often Give fever medication if the child has a high enough fever Give zinc 20 mg for children once a day for 10 days Do not giving diarrhea medicine for children If the child has difficulty eating, give food as he wishes the child Pay attention to the child's symptoms in the next 3-7 days. If diarrhea does not improve after 3 days, children experience severe vomiting, or there are symptoms of dehydration in children, immediately take the child to the pediatrician. If you see your child getting weaker, the child cannot drink, urine looks very concentrated and decreases in number or does not urinate at all, the child is seen sleeping continuously and is difficult to wake up, immediately take the child to the hospital.

So much information from me, hopefully enough answer

: by

Related Question

Frequent Urination And Easy Thirst When 24 Weeks Pregnant?

Frequent Urination And Easy Thirst When 24 Weeks Pregnant?

(1 year ago)

I want to ask, I entered 24 weeks of pregnancy and I often urinate, but a little urine. If arrested, it hurts so much. But I also often thirsty, sometimes 1 mug or one large glass ...

Ears Feel Like Stuffiness?

Ears Feel Like Stuffiness?

(1 year ago)

Good afternoon, yesterday I just came to tht for a suction of the right ear and why my left ear which was not why why is it a little unable to hear like a pengang or can it disappe...

Why Is Taking Additional Tuberculosis Medicine For 3 Months So Nausea And Chills?

Why Is Taking Additional Tuberculosis Medicine For 3 Months So Nausea And Chills?

(1 year ago)

Hello, I want to ask, is my mother affected by tuberculosis after 6 months of treatment, there is an additional 3 months of treatment because of instructions from the hospital in h...

Leave a Reply

Your email address will not be published. Required fields are marked *